# SDR SIMA20211121002

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 42,197 hours, 37,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY FLASH LIGHT MISSING AFT CABIN-C/A-FLIGHT CREW PLACARDED AFT CABIN EMERGENCY FLASHLIGHT M PROCEDURES C/W AUTH# 110312M-C REF# 25-32 MOC# 206396
